MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD MYAIRVO 2 HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD MYAIRVO 2 HUMIDIFIER
Model Number PT100
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) has requested for the complaint device to be returned for evaluation.We will provide a follow up report upon completion of our investigation.Product background: the pt100 myairvo 2 humidifier (myairvo 2) device is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.It's intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The myairvo 2 device should not be used for life support purposes, and appropriate patient monitoring must be used at all times.
 
Event or Problem Description
A distributor reported on behalf of a patient in michigan that a pt100 myairvo 2 humidifier did not have an audible alarm.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(4) product background: the pt100 myairvo 2 humidifier (myairvo 2) device is an active humidifier with integrated flow generator that delivers high flow warmed and humidified respiratory gases to spontaneously breathing patients through a variety of patient interfaces.It's intended use is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.The myairvo 2 device should not be used for life support purposes, and appropriate patient monitoring must be used at all times.Method: the complaint myairvo 2 was received at fisher & paykel healthcare (f&p) in new zealand where it was inspected by a trained f&p employee.The device was performance tested and the audible alarm function was checked.Our investigation is based on the information provided by the customer, our evaluation of the subject device, previous investigations of similar complaints, and our knowledge of the product.Results: performance testing revealed that the audible alarm of the myairvo 2 unit was working.Conclusion: we are unable to determine what may have caused the reported failure as there was no fault found with the returned device.
 
Event or Problem Description

Brand Name
MYAIRVO 2 HUMIDIFIER
Common Device Name
MYAIRVO 2 HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key15965571
Report Number9611451-2022-01168
Device Sequence Number4938764
Product Code BTT
UDI-Device Identifier09420012422248
UDI-Public(01)09420012422248(10)2101683785(11)210623
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT100
Device Catalogue NumberPT100
Device Lot Number2101683785
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown